advertisement
Question
Posted by: Catharine | 2012/07/22

Welbutrin XL 150mg

Does Welbutrin cause weight gain? I have suddenly put on alot of weight. Been on it for 5 weeks.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Catharine

Welbutrin can cause weight gain, although it is not a common side effect. You can consult your doctor for blood tests, to exclude hypothyroidism and diabetes. Your doctor can also change Welbutrin to something else that will not cause weight gain. In the interim, you can increase your cardiovascular activity.

Regards





Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement